Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2022, Vol. 3, Issue 2, Part B
S. No. Title and Authors Name
1
Using the mathematical model of production planning and maintenance operations for the general company of oil products distribution
Ali M Almobarqaa and Hichem Kamoun
J. Math. Prob. Equations Stat., 2022; 3(2): 115-119
Abstract  |  Download  |  Country: Tunisia  |  File Size: 1096 KB  |  Views: 70   Downloads: 55
2
Classifying the time series of stocks into different types of stochastic models
Phong Luu and Noah Yoon
J. Math. Prob. Equations Stat., 2022; 3(2): 120-125
Abstract  |  Download  |  Country: United States of America  |  File Size: 581 KB  |  Views: 47   Downloads: 17
Journal of Mathematical Problems, Equations and Statistics